RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kirichenko, Vadim Fedorovich

Statistics Math-Net.Ru
Total publications: 70
Scientific articles: 66

Number of views:
This page:2652
Abstract pages:15568
Full texts:6003
References:1503
Professor
Doctor of physico-mathematical sciences
E-mail:
Keywords: almost contact structures, quasi-Sasakian structures, conformal transformations, concircular transformations, contact Lie form, quasi-Sasakian manifolds, Sasakian manifolds, cosymplectic manifolds, contact self-dual manifolds, contact anti-self-dual manifolds.

http://www.mathnet.ru/eng/person8563
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197493

Publications in Math-Net.Ru
2016
1. V. F. Kirichenko, E. A. Pol'kina, “Contact Lie Form and Concircular Geometry of Locally Conformally Quasi-Sasakian Manifolds”, Mat. Zametki, 99:1 (2016),  42–54  mathnet  mathscinet  elib; Math. Notes, 99:1 (2016), 52–62  isi  scopus
2012
2. V. F. Kirichenko, M. A. Terpstra, “On the Geometry of the Characteristic Vector of an $\mathit{lcQS}$-Manifold”, Mat. Zametki, 92:6 (2012),  864–871  mathnet  mathscinet  zmath  elib; Math. Notes, 92:6 (2012), 773–778  isi  elib  scopus
3. V. F. Kirichenko, S. V. Kharitonova, “On the Geometry of Normal Locally Conformal Almost Cosymplectic Manifolds”, Mat. Zametki, 91:1 (2012),  40–53  mathnet  mathscinet  elib; Math. Notes, 91:1 (2012), 34–45  isi  elib  scopus
2011
4. A. V. Aristarkhova, V. F. Kirichenko, “Contact Self-Dual Geometry of Quasi-Sasakian 5-Manifolds”, Mat. Zametki, 90:5 (2011),  643–658  mathnet  mathscinet; Math. Notes, 90:5 (2011), 625–638  isi  scopus
5. A. V. Emelianov, V. F. Kirichenko, “On $\pi_2$ Almost Geodesic Mappings of Almost Hermitian Manifolds”, Mat. Zametki, 90:4 (2011),  517–526  mathnet  mathscinet; Math. Notes, 90:4 (2011), 498–505  isi  scopus
6. V. F. Kirichenko, A. R. Rustanov, A. A. Shikhab, “Geometry of the Conharmonic Curvature Tensor of Almost Hermitian Manifolds”, Mat. Zametki, 90:1 (2011),  87–103  mathnet  mathscinet; Math. Notes, 90:1 (2011), 79–93  isi  scopus
2010
7. V. F. Kirichenko, A. A. Shihab, “On the geometry of conharmonic curvature tensor for nearly Kähler manifolds”, Fundam. Prikl. Mat., 16:2 (2010),  43–54  mathnet  mathscinet; J. Math. Sci., 177:5 (2011), 675–683  scopus
8. V. F. Kirichenko, E. V. Kusova, “On geometry of weakly cosymplectic manifolds”, Fundam. Prikl. Mat., 16:2 (2010),  33–42  mathnet  mathscinet  elib; J. Math. Sci., 177:5 (2011), 668–674  scopus
2009
9. V. F. Kirichenko, E. A. Pol'kina, “A Criterion for the Concircular Mobility of Quasi-Sasakian Manifolds”, Mat. Zametki, 86:3 (2009),  380–388  mathnet  mathscinet  zmath  elib; Math. Notes, 86:3 (2009), 349–356  isi  scopus
2008
10. V. F. Kirichenko, I. V. Uskorev, “Invariants of Conformal Transformations of Almost Contact Metric Structures”, Mat. Zametki, 84:6 (2008),  838–850  mathnet  mathscinet  elib; Math. Notes, 84:6 (2008), 783–794  isi  scopus
2007
11. V. F. Kirichenko, E. A. Pol'kina, “Geodesic rigidity of certain classes of almost contact metric manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 9,  42–49  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:9 (2007), 37–44
12. V. F. Kirichenko, N. S. Baklashova, “The Geometry of Contact Lee Forms and a Contact Analog of Ikuta's Theorem”, Mat. Zametki, 82:3 (2007),  347–360  mathnet  mathscinet  zmath  elib; Math. Notes, 82:3 (2007), 309–320  isi  scopus
2006
13. V. F. Kirichenko, N. N. Dondukova, “Contactly Geodesic Transformations of Almost-Contact Metric Structures”, Mat. Zametki, 80:2 (2006),  209–219  mathnet  mathscinet  zmath  elib; Math. Notes, 80:2 (2006), 204–213  isi  scopus
14. V. F. Kirichenko, V. A. Levkovets, “The geometry of $L$-manifolds”, Mat. Zametki, 79:6 (2006),  854–869  mathnet  mathscinet  zmath  elib; Math. Notes, 79:6 (2006), 797–810  isi  scopus
15. L. M. Bogdanova, V. F. Kirichenko, “Частичная диссипативность эволюционных уравнений в неклассической теории пологих оболочек с переменой массой”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 42 (2006),  186–187  mathnet
2005
16. V. F. Kirichenko, “Generalized Gray–Hervella classes and holomorphically projective transformations of generalized almost-Hermitian structures”, Izv. RAN. Ser. Mat., 69:5 (2005),  107–132  mathnet  mathscinet  zmath  elib; Izv. Math., 69:5 (2005), 963–987  isi  scopus
2004
17. N. Yu. Gur'yanova, V. F. Kirichenko, “О корректности первой краевой задачи для неклассических уравнений равновесия термочувствительных пластин”, Matem. Mod. Kraev. Zadachi, 1 (2004),  67–69  mathnet
18. L. M. Bogdanova, V. F. Kirichenko, “О корректности первой краевой задачи для неклассических уравнений движения оболочки с зависящей от времени толщиной и малой инерцией продольных перемещений”, Matem. Mod. Kraev. Zadachi, 1 (2004),  43–46  mathnet
2003
19. V. F. Kirichenko, V. V. Konnov, “Almost Kählerian manifolds of hyperbolic type”, Izv. RAN. Ser. Mat., 67:4 (2003),  21–66  mathnet  mathscinet  zmath; Izv. Math., 67:4 (2003), 655–694  isi  scopus
2002
20. V. F. Kirichenko, A. R. Rustanov, “Differential geometry of quasi-Sasakian manifolds”, Mat. Sb., 193:8 (2002),  71–100  mathnet  mathscinet  zmath  elib; Sb. Math., 193:8 (2002), 1173–1201  isi  scopus
21. V. F. Kirichenko, L. I. Vlasova, “Concircular geometry of nearly Kähler manifolds”, Mat. Sb., 193:5 (2002),  53–76  mathnet  mathscinet  zmath  elib; Sb. Math., 193:5 (2002), 685–707  isi  scopus
2001
22. V. F. Kirichenko, “On the Geometry of Lagrangian Submanifolds”, Mat. Zametki, 69:1 (2001),  36–51  mathnet  mathscinet  zmath; Math. Notes, 69:1 (2001), 32–45  isi
23. V. F. Kirichenko, A. V. Nikiforova, “Holomorphically projective transformations of almost-Hermitian structures”, Uspekhi Mat. Nauk, 56:6(342) (2001),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:6 (2001), 1162–1163  isi  scopus
2000
24. V. F. Kirichenko, “Differential geometry of principal toroidal fiber bundles”, Fundam. Prikl. Mat., 6:4 (2000),  1095–1120  mathnet  mathscinet  zmath
25. V. F. Kirichenko, I. V. Tret'yakova, “On the Constant Type of Almost Hermitian Manifolds”, Mat. Zametki, 68:5 (2000),  668–676  mathnet  mathscinet  zmath; Math. Notes, 68:5 (2000), 569–575  isi
1999
26. V. F. Kirichenko, L. V. Lipagina, “Killing $f$-manifolds of constant type”, Izv. RAN. Ser. Mat., 63:5 (1999),  127–146  mathnet  mathscinet  zmath; Izv. Math., 63:5 (1999), 963–981  isi
27. L. A. Ignatochkina, V. F. Kirichenko, “Conformally invariant properties of approximately Kählerian manifolds”, Mat. Zametki, 66:5 (1999),  653–663  mathnet  mathscinet  zmath; Math. Notes, 66:5 (1999), 541–549  isi
1998
28. V. F. Kirichenko, I. P. Borisovskii, “Integral manifolds of contact distributions”, Mat. Sb., 189:12 (1998),  119–134  mathnet  mathscinet  zmath; Sb. Math., 189:12 (1998), 1855–1870  isi  scopus
29. O. E. Arsen'eva, V. F. Kirichenko, “Self-dual geometry of generalized Hermitian surfaces”, Mat. Sb., 189:1 (1998),  21–44  mathnet  mathscinet  zmath; Sb. Math., 189:1 (1998), 19–41  isi  scopus
1997
30. V. F. Kirichenko, E. V. Rodina, “On geometry of transsasakian and almost transsasakian manifolds”, Fundam. Prikl. Mat., 3:3 (1997),  837–846  mathnet  mathscinet  zmath
1996
31. V. F. Kirichenko, B. V. Zayatuev, “The differential geometry of tangential Hermitian surfaces”, Uspekhi Mat. Nauk, 51:3(309) (1996),  203–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:3 (1996), 555–556  isi  scopus
32. V. F. Kirichenko, N. A. Ezhova, “Conformal invariants of Vaisman–Gray manifolds”, Uspekhi Mat. Nauk, 51:2(308) (1996),  163–164  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:2 (1996), 331–332  isi  scopus
1995
33. V. F. Kirichenko, “New examples of Einstein metrics on smooth manifolds”, Uspekhi Mat. Nauk, 50:6(306) (1995),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:6 (1995), 1269–1270  isi
34. V. F. Kirichenko, L. V. Stepanova, “The geometry of hypersurfaces of quasi-Kählerian manifolds”, Uspekhi Mat. Nauk, 50:2(302) (1995),  213–214  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:2 (1995), 440–441  isi
1994
35. V. F. Kirichenko, N. N. Shchipkova, “On the geometry of Gray–Vaisman manifolds”, Uspekhi Mat. Nauk, 49:2(296) (1994),  155–156  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:2 (1994), 161–162  isi
36. M. B. Banaru, V. F. Kirichenko, “The Hermitian geometry of the 6-dimensional submanifolds of a Cayley algebra”, Uspekhi Mat. Nauk, 49:1(295) (1994),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:1 (1994), 223–224  isi
37. V. F. Kirichenko, “Hermitian geometry of six-dimensional symmetric submanifolds of the Cayley algebra”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1994, 3,  6–13  mathnet  mathscinet  zmath
1993
38. A. M. Al'-Otman, V. F. Kirichenko, “On the geometry of the Bochner tensor of nearly Kähler manifolds”, Uspekhi Mat. Nauk, 48:5(293) (1993),  155–156  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:5 (1993), 155–156
1992
39. V. F. Kirichenko, “Математические модели связанных задач термоупругости для пологих оболочек”, Issled. Teor. Plastin i Obolochek, 24 (1992),  86–91  mathnet  mathscinet
40. V. F. Kirichenko, “Conformally flat and locally conformal Kähler manifolds”, Mat. Zametki, 51:5 (1992),  57–66  mathnet  mathscinet  zmath; Math. Notes, 51:5 (1992), 462–468  isi
1991
41. V. F. Kirichenko, “Locally conformallity Kählerian manifolds of constant holomorphic sectional curvature”, Mat. Sb., 182:3 (1991),  354–363  mathnet  mathscinet  zmath; Math. USSR-Sb., 72:2 (1992), 333–342  isi
1986
42. V. F. Kirichenko, “Methods of generalized Hermitian geometry in the theory of almost contact manifolds”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 18 (1986),  25–71  mathnet  mathscinet  zmath; J. Soviet Math., 42:5 (1988), 1885–1919
43. V. F. Kirichenko, “Holomorphic submanifolds of generalized nearly Kähler manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 1,  43–48  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:1 (1986), 55–62
1984
44. V. F. Kirichenko, “Hermitian-homogeneous generalized almost Hermitian manifolds”, Dokl. Akad. Nauk SSSR, 277:6 (1984),  1310–1315  mathnet  mathscinet  zmath
45. V. F. Kirichenko, “The axiom of $\Phi$-holomorphic planes in contact metric geometry”, Izv. Akad. Nauk SSSR Ser. Mat., 48:4 (1984),  711–734  mathnet  mathscinet  zmath; Math. USSR-Izv., 25:1 (1985), 51–73
46. V. F. Kirichenko, “Tangent bundle from the standpoint of the generalized Hermite geometry”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 7,  50–58  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:7 (1984), 63–74
1983
47. V. F. Kirichenko, “Almost cosymplectic manifolds that satisfy the axiom of $\Phi$-holomorphic planes”, Dokl. Akad. Nauk SSSR, 273:2 (1983),  280–284  mathnet  mathscinet  zmath
48. V. F. Kirichenko, “On the geometry of nearly Sasakian manifolds”, Dokl. Akad. Nauk SSSR, 269:1 (1983),  24–29  mathnet  mathscinet  zmath
49. V. F. Kirichenko, “Quasihomogeneous manifolds and generalized almost-Hermitian structures”, Izv. Akad. Nauk SSSR Ser. Mat., 47:6 (1983),  1208–1223  mathnet  mathscinet  zmath; Math. USSR-Izv., 23:3 (1984), 473–486
50. V. F. Kirichenko, “The geometry of $T$-recurrent manifolds”, Uspekhi Mat. Nauk, 38:1(229) (1983),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:1 (1983), 196–197  isi
1982
51. V. F. Kirichenko, “Generalized nearly Kaehlerian manifolds of constant holomorphic conformal curvature”, Dokl. Akad. Nauk SSSR, 265:2 (1982),  287–291  mathnet  mathscinet  zmath
52. V. F. Kirichenko, “$K$-algebras and the structure of $K$-spaces of maximal rank”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 1,  19–25  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:1 (1982), 20–28
1981
53. V. F. Kirichenko, “The axiom of holomorphic planes in generalized Hermitian geometry”, Dokl. Akad. Nauk SSSR, 260:4 (1981),  795–799  mathnet  mathscinet  zmath
54. V. F. Kirichenko, “Almost Hermitian manifolds of constant type”, Dokl. Akad. Nauk SSSR, 259:6 (1981),  1293–1297  mathnet  mathscinet  zmath
55. V. F. Kirichenko, “Geometry of homogeneous $K$-spaces”, Mat. Zametki, 30:4 (1981),  569–582  mathnet  mathscinet  zmath; Math. Notes, 30:4 (1981), 779–785  isi
56. V. F. Kirichenko, “$K$-algebras and $K$-spaces of constant type with indefinite metric”, Mat. Zametki, 29:2 (1981),  265–278  mathnet  mathscinet  zmath; Math. Notes, 29:2 (1981), 136–143  isi
1980
57. V. F. Kirichenko, “On homogeneous riemannian spaces with invariant tensor structure”, Dokl. Akad. Nauk SSSR, 252:2 (1980),  291–293  mathnet  mathscinet  zmath
58. V. F. Kirichenko, “Classification of Kähler structures induced by vector triple products on six-dimensional submanifolds of the Cayley algebra”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 8,  32–38  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:8 (1980), 36–43
59. V. F. Kirichenko, “The stability of almost Hermitian structures on submanifolds of a Cayley algebra”, Uspekhi Mat. Nauk, 35:1(211) (1980),  199–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:1 (1980), 215–216  isi
1979
60. V. F. Kirichenko, “$r$-quasi-analytic vectors on $K$-spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 12,  27–34  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:12 (1979), 28–36
1977
61. V. F. Kirichenko, “The differential geometry of $K$-spaces”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 8 (1977),  139–161  mathnet  mathscinet  zmath; J. Soviet Math., 13:5 (1980), 628–640
62. V. F. Kirichenko, “$K$-spaces of maximal rank”, Mat. Zametki, 22:4 (1977),  465–476  mathnet  mathscinet  zmath; Math. Notes, 22:4 (1977), 751–757
1976
63. V. F. Kirichenko, “$K$-spaces of constant holomorphic sectional curvature”, Mat. Zametki, 19:5 (1976),  805–814  mathnet  mathscinet  zmath; Math. Notes, 19:5 (1976), 473–478
1975
64. V. F. Kirichenko, “Almost Hermitian submanifolds of $K$-spaces”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 7 (1975),  39–47  mathnet  mathscinet  zmath
65. V. F. Kirichenko, “Deformations of $K$-structures”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 7 (1975),  27–37  mathnet  mathscinet  zmath
66. V. F. Kirichenko, “Certain types of $K$-spaces”, Uspekhi Mat. Nauk, 30:3(183) (1975),  163–164  mathnet  mathscinet  zmath

2007
67. Oksana Bezushchak, Vladimir Kirichenko, “The international conference on radicals ICOR–2006”, Algebra Discrete Math., 2007, 3,  11–14  mathnet  mathscinet  zmath
1993
68. V. V. Goldberg, A. M. Shelekhov, A. T. Fomenko, V. F. Kirichenko, V. V. Ryzhkov, “Maks Aizikovich Akivis (on the occasion of his 70th birthday and 50 years of scientific activity)”, Uspekhi Mat. Nauk, 48:3(291) (1993),  213–216  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:3 (1993), 219–223  isi
1988
69. M. A. Akivis, G. Ya. Galin, V. F. Kirichenko, E. A. Morozova, S. P. Novikov, A. S. Fedenko, “Anatolii Mikhailovich Vasil'ev (obituary)”, Uspekhi Mat. Nauk, 43:4(262) (1988),  159–160  mathnet  mathscinet; Russian Math. Surveys, 43:4 (1988), 191–193  isi
1982
70. V. F. Kirichenko, “Поправки к статье “Обобщенные приближенно келеровы многообразия постоянной голоморфной конформной кривизны” (ДАН, т. 265, № 2, 1982 г.)”, Dokl. Akad. Nauk SSSR, 267:5 (1982),  1032  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020